# SDR HNAA2020062900185

- Difficulty date: June 10, 2020
- Submitted: June 29, 2020
- Operation: Air carrier
- Aircraft: N695AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500870
- Aircraft time: 37,060 hours, 32,779 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING RIB 21 IS CRACKED INSIDE PANEL 651CB. MAINTENANCE: REPAIRED RH WING RIB 21 INSIDE PANEL 651CB IAW EMB 145 SRM 57-20-07 AND EO1-57-20-0242.
